# SDR VNAA2011102500021

- Difficulty date: October 19, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N209PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7874
- Aircraft time: 18,420 hours, 18,893 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Regulator Valve
- Part number: 32156222
- Part serial: 1937
- Condition: Malfunctioned
- Location: Ac Bay
- Part time: 17,600 hours, 18,203 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RIGHT PACK OVERPRESSURE, WITH LEFT HAND PACK DEFERRED PER MEL, AFTER DEPARTURE FROM DAY.  CREW RETURNED TO DAY AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT AIRCRAFT, REMOVED AND REPLACED RIGHT PRESSURE REGULATING / SHUTOFF VALVE AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
